# SDR DALA2025022401404

- Difficulty date: February 19, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 75,408 hours, 30,122 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0819559) CRACK WEB - INTERCOSTAL LOC. BS 500G TO BS 500H AT LEVEL STR 26L FWD CARGO COMPARTMENT. REPLACED WEB AT BS 500G TO BS 500H AT LEVEL STR 26L FWD CARGO COMPARTMENT AS PER B737-800 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG 143A7505 REV R.
